Alert archive / Arizona / Wind Advisories in 2010

Wind Advisory 15, NWS Tucson, AZ

November 28, 20106 counties in Arizona

NWS Tucson, AZ issued this wind advisory at Nov 28, 2010, 3:01 AM MST for 6 counties in Arizona. It took effect at Nov 28, 2010, 10:00 AM MST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 28, 2010, 3:01 AM MST (10:01 UTC)
In effect from
Nov 28, 2010, 10:00 AM MST
Expired
Nov 28, 2010, 5:57 PM MST
In force
8 hr
Issued by
NWS Tucson, AZ

Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 10.0 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2010-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2010-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4241 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

148 
WWUS75 KTWC 281001
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
301 AM MST SUN NOV 28 2010

AZZ507>513-281815-
/O.NEW.KTWC.WI.Y.0015.101128T1700Z-101129T0100Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
301 AM MST SUN NOV 28 2010

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST
THIS EVENING. 

* TIMING...WINDS WILL INCREASE IN SPEED BETWEEN 10 AM MST TO 6 PM
  MST TODAY. 

* WINDS...SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH GUSTS IN
  EXCESS OF 40 MPH WILL DEVELOP. STRONGER WINDS CAN BE ANTICIPATED
  IN THE MOUNTAINS. 

* IMPACTS...MOTORISTS ON INTERSTATE 10 BETWEEN BENSON AND SAN
  SIMON WILL ENCOUNTER HIGH WINDS TODAY WITH LOCAL AREAS OF
  BLOWING DUST POSSIBLE EAST OF WILLCOX INTO SOUTHERN NEW MEXICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH
OR GREATER ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

AZZ501-502-504>506-281815-
/O.NEW.KTWC.FZ.A.0002.101130T0900Z-101130T1600Z/
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
301 AM MST SUN NOV 28 2010

...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY
MORNING. 

* TEMPERATURES...A HARD FREEZE WILL BE POSSIBLE MOST AREAS WITH
  TEMPERATURES AT OR BELOW 28 DEGREES FOR A FEW HOURS.

* TIMING...TEMPERATURES WILL DROP INTO THE 30S BY 2 AM MST TUESDAY
  MORNING WITH SUB-FREEZING TEMPERATURES LIKELY BY 5 AM MST AND
  CONTINUING THROUGH AT LEAST 8 AM MST.

* IMPACTS...TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR
  WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO
  DRIP SLOWLY. ALSO...THESE CONDITIONS COULD KILL CROPS AND OTHER
  SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER
PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP
SLOWLY.

&&

$$
2 follow-up statements
002 
WWUS75 KTWC 281732
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1032 AM MST SUN NOV 28 2010

AZZ507>513-290100-
/O.CON.KTWC.WI.Y.0015.000000T0000Z-101129T0100Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
1032 AM MST SUN NOV 28 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* TIMING...WINDS WILL INCREASE IN SPEED BETWEEN 11 AM MST TO 6 PM
  MST TODAY.

* WINDS...SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH GUSTS IN 
  EXCESS OF 40 MPH WILL DEVELOP. STRONGER WINDS CAN BE 
  ANTICIPATED IN THE MOUNTAINS. 

* IMPACTS...MOTORISTS ON INTERSTATE 10 BETWEEN BENSON AND SAN 
  SIMON WILL ENCOUNTER HIGH WINDS TODAY WITH LOCAL AREAS OF 
  BLOWING DUST POSSIBLE EAST OF WILLCOX INTO SOUTHERN NEW 
  MEXICO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GREATER
ARE EXPECTED...ALONG WITH HIGHER GUSTS. THIS COULD MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

AZZ501-502-504>506-290145-
/O.CON.KTWC.FZ.A.0002.101130T0900Z-101130T1600Z/
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
1032 AM MST SUN NOV 28 2010

...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING...

* TEMPERATURES...A HARD FREEZE WILL BE POSSIBLE MOST AREAS WITH 
  TEMPERATURES AT OR BELOW 28 DEGREES FOR A FEW HOURS. 

* TIMING...TEMPERATURES WILL DROP INTO THE 30S BY 2 AM MST 
  TUESDAY MORNING WITH SUB-FREEZING TEMPERATURES LIKELY BY 5 AM 
  MST AND CONTINUING THROUGH AT LEAST 8 AM MST. 

* IMPACTS...TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR 
  WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED 
  TO DRIP SLOWLY. ALSO...THESE CONDITIONS COULD KILL CROPS AND 
  OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER
PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP
SLOWLY.

&&

$$
013 
WWUS75 KTWC 290057
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
557 PM MST SUN NOV 28 2010

AZZ507>513-290200-
/O.CAN.KTWC.WI.Y.0015.000000T0000Z-101129T0100Z/
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
557 PM MST SUN NOV 28 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS.

$$

AZZ501-502-504>506-290900-
/O.CON.KTWC.FZ.A.0002.101130T0900Z-101130T1600Z/
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
557 PM MST SUN NOV 28 2010

...FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT THROUGH
TUESDAY MORNING. 

* TIMING...TEMPERATURES WILL DROP INTO THE 30S BY 2 AM MST 
  TUESDAY MORNING WITH SUB-FREEZING TEMPERATURES LIKELY BY 5 AM 
  MST AND CONTINUING THROUGH AT LEAST 8 AM MST. 

* IMPACTS...TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR 
  WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED 
  TO DRIP SLOWLY. ALSO...THESE CONDITIONS COULD KILL CROPS AND 
  OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.
TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER
PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP
SLOWLY.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 28, 2:26 AM MST, 35 minutes earlier.

Area forecast discussion, Nov 28, 2:26 AM MST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
226 AM MST SUN NOV 28 2010

.SYNOPSIS...THE TAIL END OF A LOW PRESSURE SYSTEM WILL MOVE ACROSS
THE AREA TODAY INTO MONDAY. THIS SYSTEM WILL BRING INCREASING
CLOUDS...GUSTY WINDS...COLDER TEMPERATURES...ALONG WITH A SLIGHT
CHANCE OF SHOWERS MAINLY TO AREAS NORTHEAST OF TUCSON. THEREAFTER...
THE STAGE WILL BE SET MONDAY NIGHT AND TUESDAY MORNING FOR THE
COLDEST TEMPERATURES SO FAR THIS SEASON. AS A RESULT...A HARD FREEZE
CAN BE ANTICIPATED IN MOST OF THE LOWER DESERT LOCATIONS FROM AROUND
TUCSON...GREEN VALLEY...ELOY...AND SELLS MONDAY NIGHT AND TUESDAY
MORNING.

&&

.DISCUSSION...THE MAIN WEATHER CONCERNS WILL BE WIND TODAY FOLLOWED
BY THE COLDEST TEMPERATURES SO FAR THIS SEASON MONDAY NIGHT AND
TUESDAY MORNING. LATEST MODEL GUIDANCE CONTINUED TO TRACK A PACIFIC
LOW PRESSURE SYSTEM THROUGH THE REGION TODAY INTO EARLY MONDAY.
SOUTHEAST ARIZONA WILL BE ON THE TAIL END OF THIS SYSTEM WITH
LIMITED MOISTURE FOR SHOWERS THIS FAR SOUTH. FOR NOW...WILL KEEP LOW
PRECIPITATION CHANCES GOING FOR MOST AREA LATER TODAY WITH THE
EXCEPTION OF THE WHITE MOUNTAINS WHERE MOISTURE AND DYNAMICS WILL BE
A LITTLE BETTER FOR SHOWERS THERE. PRECIPITATION CHANCES WILL BE OF
LITTLE CONCERN AS STRONG AND GUSTY WINDS WILL BE THE MOST NOTICEABLE
CHANGE IN THE WEATHER. MODELS WERE IN AGREEMENT WITH DEVELOPING A
STRONG MID LEVEL FLOW OF 40 TO 50 KNOTS ACROSS FAR SOUTHEAST ARIZONA
INTO NEW MEXICO TODAY. MET MOS ALSO SUPPORTED GUSTY WINDS MOST AREAS
TODAY...ESPECIALLY AT FHU...SAD...AND DUG. BASED ON THE PROGGED MID
LEVEL FLOW AND MET MOS VALUES...WILL POST A WIND ADVISORY FOR THE
EASTERN ZONES OF SOUTHEAST ARIZONA FROM 10 AM THIS MORNING UNTIL 6
PM MST THIS EVENING. WIND SPEEDS WILL DIMINISH THIS EVENING BUT NOT
SURE IF THERE WILL BE ENOUGH WIND TONIGHT TO KEEP TEMPERATURES UP A
BIT. IF SPEEDS DROP OFF CONSIDERABLY EARLY ON...FREEZING OR NEAR
FREEZING TEMPERATURES WILL BE POSSIBLE IN THE LOWER DESERTS FROM
TUCSON TO SELLS AND ELOY TONIGHT/MONDAY MORNING.

THE FOCUS WILL SHIFT TO MONDAY NIGHT AND TUESDAY MORNING AS THE
STAGE WILL BE SET FOR THE COLDEST TEMPERATURES OF THE SEASON SO FAR.
CLEAR SKIES AND LIGHT WIND SHOULD GIVE WAY TO A WIDESPREAD HARD
FREEZE IN THE LOW DESERTS OF SOUTHEAST ARIZONA. THE ONLY EXCEPTION
TO THIS WILL BE IN FAR WESTERN PIMA COUNTY WHERE TEMPERATURES WILL
LIKELY BOTTOM OUT AROUND FREEZING. AT ANY RATE...MOS GUIDANCE HAS
BEEN VERY CONSISTENT THE PAST FEW DAYS AT INDICATING TEMPERATURES AT
OR BELOW 28 DEGREES AT TUS AND CGZ FOR TUESDAY MORNING. THUS...
CONFIDENCE WAS HIGH THAT A WIDESPREAD HARD FREEZE WILL OCCUR MONDAY
NIGHT AND TUESDAY MORNING ACROSS THE LOWER DESERTS FROM AROUND
TUCSON AND ELOY WEST TO SELLS. WILL GO AHEAD AND POST A FREEZE WATCH
FOR NEW PUBLIC ZONES AZZ501-502-504>506 FOR MONDAY NIGHT/TUESDAY
MORNING BASED ON THE HARD FREEZE CRITERIA.

RIDGING WILL BUILD WEDNESDAY THROUGH EARLY NEXT WEEKEND FOR A DRY
AND WARMER FORECAST. NEAR NORMAL HIGHS ON WEDNESDAY...FOLLOWED BY A
WARMING TREND WITH HIGHS 4 TO 7 DEGS ABOVE NORMAL THROUGH SATURDAY.

&&

.AVIATION...MOSTLY CLEAR SKIES THROUGH 15Z TODAY...THEN INCREASING
CLOUDS WITH SCT-BKN CLOUD DECKS AT 6-9K FT AGL BY 18Z. THESE CLOUDS
WILL PERSIST THROUGH THE AFTERNOON HOURS AND INTO THE EVENING HOURS
TONIGHT...BEFORE CLEARING STARTS TO TAKE PLACE FROM WEST TO EAST
ACROSS SOUTHEAST ARIZONA. CLOUDS DECKS AT 6-9K FT AGL WILL CONTINUE
TO LINGER OVER PORTIONS OF COCHISE...GRAHAM AND GREENLEE COUNTIES
MONDAY. ALSO EXPECT ISOLD-SCT VALLEY -SHRA/HIGHER TERRAIN -SHSN
MAINLY NORTHEAST OF KTUS THROUGH 15Z MONDAY.

SURFACE WINDS THRU 15Z TODAY WILL GENERALLY BE LESS THAN 10 KTS.
SURFACE WINDS WILL THEN INCREASE AFT 16Z...AND STAY IN THE BREEZY TO
WINDY CATEGORY THRU 03Z MONDAY. EXPECT WLY/SWLY SURFACE WINDS AT
12-17 KTS WITH GUSTS BETWEEN 20-30 KTS WEST OF KTUS TODAY...AND
SWLY/WLY SURFACE WINDS AT 17-23 KTS WITH GUSTS TO BETWEEN 25-35 KTS
FROM KTUS EASTWARD TO THE NEW MEXICO BORDER. SURFACE WINDS WILL THEN
SLOWLY DIMINISH BETWEEN 03Z-06Z MONDAY...WITH WLY/NWLY SURFACE WINDS
AT 5-15 KTS AFT 06Z MONDAY. AVIATION DISCUSSION NOT UPDATED FOR TAF
AMENDMENTS.

&&

.FIRE WEATHER...A LOW PRESSURE SYSTEM WILL BRING STRONG AND GUSTY
SOUTHWEST TO WEST WINDS TO SOUTHEAST ARIZONA FROM THE LATE MORNING
HOURS THROUGH THE EARLY EVENING HOURS TONIGHT. COOLER TEMPERATURES
AND AN INCREASE IN MOISTURE/RELATIVE HUMIDITIES WILL ALSO ACCOMPANY
THIS SYSTEM AS IT MOVES ACROSS THE REGION TODAY THROUGH EARLY MONDAY
BEFORE PUSHING EAST OF THE REGION MONDAY AFTERNOON.

WINDS ACROSS THE WESTERN HALF OF SOUTHEAST ARIZONA (ROUGHLY FROM THE
TUCSON METRO AREA WESTWARD) SHOULD REMAIN BELOW RED FLAG CRITERIA
LEVELS.

HOWEVER...BREEZY TO WINDY CONDITIONS ARE EXPECTED ACROSS COCHISE...
GRAHAM AND GREENLEE COUNTIES. SUSTAINED WINDS OF 15 TO 30 MPH ARE
EXPECTED IN THESE AREAS. THE WINDS WILL BE INCREASING JUST AS THE
COOLER TEMPERATURES AND HIGHER MOISTURE ARRIVE. THEREFORE...WE ARE
NOT EXPECTING RED FLAG CONDITIONS IN COCHISE...GRAHAM AND GREENLEE
COUNTIES...ALTHOUGH CONDITIONS MAY BE BORDERLINE FOR AN HOUR OR
SO...ESPECIALLY IN COCHISE COUNTY WHERE THEY WILL BE THE LAST TO SEE
THE COLDER AIR AND HIGHER MOISTURE MOVE IN.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
    WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM MST THIS EVENING
    FOR AZZ507>513.
    FREEZE WATCH FOR A HARD FREEZE LATE MONDAY NIGHT THROUGH TUESDAY
    MORNING FOR AZZ501-502-504>506.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Nov 27, 3:00 PM MST, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
300 PM MST SAT NOV 27 2010

AZZ501>515-281400-
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY-
UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
300 PM MST SAT NOV 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME...WITH ONLY EASTERN
VALLEY LOCATIONS EXPECTED TO FALL BELOW FREEZING TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY.

A WEATHER SYSTEM WILL MOVE NORTH OF THE AREA SUNDAY INTO MONDAY.
EXPECT GUSTY WINDS ON SUNDAY...ALONG WITH A FEW VALLEY RAIN AND
MOUNTAIN SNOW SHOWERS. COLD AIR IS EXPECTED TO COMBINE WITH DRYING
CONDITIONS AND CLEARING SKIES MONDAY NIGHT INTO TUESDAY MORNING FOR
POSSIBLE WIDESPREAD HARD FREEZE CONDITIONS. THIS WOULD INCLUDE AN
OVERNIGHT LOW FOR THE GREATER TUCSON AREA BELOW 28 DEGREES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 3:01 AM MSTFreeze WatchTWCPima, Pinal24 hr
Nov 28, 4:41 PM MSTWinter Weather AdvisoryTWCCochise, Graham, Pima, Pinal6 hr

Nearby

Wind Advisories in Arizona, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.